Moving averages on convex metric spaces

Title
Moving averages on convex metric spaces
Author(s)
이호수금상호[금상호]임용도[임용도]
Keywords
GEOMETRIC MEANS; RIEMANNIAN GEOMETRY; MANIFOLDS
Issue Date
201501
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.421, no.2, pp.1131 - 1150
Abstract
We show that the moving average induced by a contractive mean on a complete metric space converges. This general scheme of convergence covers the moving arithmetic average studied recently by Bauschke, Sarada and Wang (also by Borwein, Borwein and Sims). Significant portions of the derivation can be carried out in general convex metric spaces, which means that the results have broader applications beyond the setting of Banach spaces. (C) 2014 Elsevier Inc. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/33675http://dx.doi.org/10.1016/j.jmaa.2014.07.053
ISSN
0022-247X
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE